# SDR SWIA2019050145817

- Difficulty date: May 1, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 41,670 hours, 37,325 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE NOSE GEAR DID NOT GO DOWN. CYCLED GEAR HANDLE PER QRH AND ALL GEAR DOWN AND LOCKED. (FLT#5529) FO: 05/01/2019 CLOSED REMOVED AND REPLACED NLG UPLOCK ROLLER AND BRACKET WITH SERVICEABLE UNITS IAW AMM. OPS CHECK GOOD AT THIS TIME. PERFORMED FULL STRUCT SERVICE OF NLG STRUCT IAW AMM. OPS CHECK GOOD AT THIS TIME.
